Pacific Journal of Mathematics

Harmonic measures supported on curves.

C. J. Bishop, L. Carleson, J. B. Garnett, and P. W. Jones

Article information

Pacific J. Math., Volume 138, Number 2 (1989), 233-236.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 30C85: Capacity and harmonic measure in the complex plane [See also 31A15]
Secondary: 31A15: Potentials and capacity, harmonic measure, extremal length [See also 30C85]


Bishop, C. J.; Carleson, L.; Garnett, J. B.; Jones, P. W. Harmonic measures supported on curves. Pacific J. Math. 138 (1989), no. 2, 233--236.

Export citation


  • [1] L. V. Ahlfors, Conformal Invariants, McGraw-Hill, Inc., 1973.
  • [2] A. Beurling, Etudes sur un probleme de majoration, thesis, Upsal (Uppsala), 1933.
  • [3] C. J.Bishop, Constructingcontinuousfunctions holomorphicoff a curve, J. Funct. Anal., 82(1989), 113-137.
  • [4] A. Browder and J. Wermer, Some algebras of functions on an arc, J. Math. Mech., 12 (1963), 119-130.
  • [5] T.W. Gamelin and J.B.Garnett,Pointwise boundedapproximation and Dirichlet algebras,J. Funct. Anal., 8 (1971), 360-404.
  • [6] N.G.Makarov, On thedistortion of boundary sets under conformal mappings, Proc. London Math. Soc.(3),51 (1985), 369-384.
  • [7] A. Pfluger, Extremallngen und Kapazitt, Comm. Math. Helv., 29 (1955), 120-131.
  • [8] Ch. Pommerenke, On conformal mapping andlinear measure, preprint.